Recurrence relations with periodic coefficients and Chebyshev polynomials

Volume 23 / 1995

Bernhard Beckermann, Jacek Gilewicz, Elie Leopold Applicationes Mathematicae 23 (1995), 319-323 DOI: 10.4064/am-23-3-319-323

Abstract

We show that polynomials defined by recurrence relations with periodic coefficients may be represented with the help of Chebyshev polynomials of the second kind.

Authors

  • Bernhard Beckermann
  • Jacek Gilewicz
  • Elie Leopold

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image